# SDR 2025F00040

- Difficulty date: February 12, 2025
- Submitted: February 12, 2025
- Operation: General aviation
- Aircraft: N810MC
- Make and model: Agusta AW119MKII
- Aircraft serial: 15022
- Aircraft time: 263 hours, 1,074 cycles
- System (JASC): 6220 · Main Rotor Head
- Part: Bolt
- Part number: NAS130738
- Condition: Worn
- Location: Main Rotor
- Part time: 263 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER PC LINK BOLT ON ONE MRB BLADE WAS FOUND TO HAVE RED IRON STAINING ON MRH BLADE PITCH CHANGE HORN. PLAY NOT EASILY NOTICED UNLESS THE MRB WAS REPOSITIONED IN ORDER TO ATTEMPT TO UNLOAD THE PRESSURE ON THE PC LINK TO PITCH HORN CONNECTION. LESS THAN 0.1MM AXIAL PLAY COULD BE MEASURED ALONG THE BOLT GRIP BETWEEN THE PC LINK ROLLER BEARING AND THE LEVER BUSHINGS. THE REMOVAL OF THE BOLT WAS NOT POSSIBLE WITHOUT FIRST REMOVING THE MRB AND LEVER ASSEMBLY FROM THE HEAD. THE BOLT WAS SEIZED INSIDE THE BUSHINGS OF THE LEVER AND ONCE THE BOLT WAS EXTRACTED, THE BUSHINGS WERE FOUND TO BE UNUSABLE. THE SERIOUSNESS OF THIS CONDITION WAS MADE EVIDENT WHILE INSPECTING THE GRIP OF THE BOLT. THE GRIP OF THIS BOLT (PART #AW003TB07DB-38) WAS BOTH SERIOUSLY CORRODED AND WAS BEING ERODED BY THE PC LINK ROD END BALL BEARING. SINCE NEW FROM PRODUCTION THIS AIRCRAFT HAS 263.4 TOTAL HOURS. DEPTH OF WEAR ON THE DIAMETER OF THE BOLT WAS APPROX 0.45MM ALONG MOST OF THE LENGTH OF WHERE THE ROD END BEARING CONTACTS IT. THE OTHER 3 PC LINK BOLTS ON THIS AIRCRAFT SHOWED LITTLE LIKE SIGNS OF WEAR. WHILE IN SCHEDULED MAINTENANCE WE INSPECTED THE 4 UPPER PC LINK BOLTS OF ANOTHER SHIP FOR THIS CONDITION. ONE WAS FOUND AS SERIOUS FOR WEAR AND CORROSION AS THE FIRST AIRCRAFT, WHILE THE OTHER 3 BOLTS WERE NOT AFFECTED. ITS TTSN IS ONLY 217.9 HOURS. LEONARDO HELICOPTER RESPONDED WITH THE FACT THEY ADDED A STATEMENT TO THE IETP MM TO DRAW ATTENTION TO THIS. THE CAUSE REQUIRES STRONGER ATTENTION.
